Far Eastern Mathematical Journal

To content of the issue


On a estimate of solutions of difference equations with stationary linear part and with scalar nonlinearity


V. I. Biderman

2000, issue 1, Ń. 8–15


Abstract
In the paper is considered nonlinear difference equation with initial condition. There is studied behavior of some characteristic of the problem by parameter tending to infinity.

Keywords:

Download the article (PDF-file)

References

[1] A. D. Gorbunov, Raznostnye uravneniya i raznostnye metody resheniya zadachi Koshi dlya sistemy obyknovennyx differencial'nyx uravnenij, Izd-vo MGU, M., 1967, 113 s.
[2] V. A. Ivanov i dr., Matematicheskie osnovy teorii matematicheskogo regulirovaniya, Vyssh. shk., M., 1971, 807 s.
[3] V. A. Yakubovich, “Absolyutnaya ustojchivost' impul'snyx sistem s neskol'kimi nelinejnymi i linejnymi stacionarnymi blokami. II”, AiT, 1968, ¹ 2, 81–101.
[4] A. Xalanaj, D. Veksler, Kachestvennaya teoriya impul'snyx sistem, Mir, M., 1971, 309 s.
[5] M. I. Gil', Metod operatornyx funkcij v teorii differencial'nyx uravnenij, Nauka, M., 1990, 160 s.
[6] I. D. Martynyuk, Lekcii po kachestvennoj teorii differencial'nyx uravnenij, Naukova dumka, Kiev, 1972, 248 s.
[7] F. Riss, B. Sekefal'vi-Nad', Lekcii po funkcional'nomu analizu, Mir, M., 1979, 587 s.
[8] Yu. L. Daleckij, M. G. Krejn, Ustojchivost' reshenij differencial'nyx uravnenij v banaxovom prostranstve, Nauka, M., 1970, 536 s.
[9] A. O. Gel'fond, Ischislenie konechnyx raznostej, Nauka, M., 1967, 375 s.
[10] A. M. Rodionov, “Nekotorye modifikacii teorem vtorogo metoda Lyapunova dlya diskretnyx uravnenij”, AiT, 1992, ¹ 9, 86–93.
[11] V. M. Kuncevich, V. G. Pokotilo, “Ustojchivost' invariantnyx mnozhestv nelinejnyx diskretnyx sistem”, PMM, 58:5 (1994), 59–67.
[12] A. V. Lasunskij, “K teorii ustojchivosti linejnyx sistem raznostnyx uravnenij”, Differenc. uravneniya, 34:4 (1998), 567–569.
[13] N. A. Bobylev, A. V. Butalov, “O robastnoj ustojchivosti linejnyx diskretnyx sistem”, AiT, 1998, ¹ 8, 138–145.

To content of the issue